# SDR QR9R2024082800002

- Difficulty date: August 28, 2024
- Submitted: August 28, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 19724639857
- Aircraft time: 2,185 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Actuator
- Part number: 41800876400
- Part serial: MC5652
- Condition: Warning Message
- Location: Sema
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ACTUATOR CAUTION ILLUMINATED ON CAD IN FLIGHT WITH AMBER "Y" ON PFD. REMOVED AND REPLACED SEMA ACTUATOR IAW AMM 67-20-00, 4-14. MOC C/W REF 05-60-00, 6-12.
